# SDR HEEA979036

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853011
- Condition: Malfunction
- Location: Cockpit Radar
- Component: P500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN UNIT IS IN WEATHER MODE AND VARIABLE GAIN IS TURNED OUT OF PRESET,  UNIT INTERMITTENTLY SHOWS CYCLE MODE.  WHEN FRONT OF INDICATOR (FACEPLATE) IS WIGGLED CYCLE MODE COMES UP IN WEATHER MODE.  ALSO AFTER UNIT HAD BEEN OPERATING FOR APPROXIMATELY 20MINUTES THE DISPLAY SHRINKS SLIGHTLY THEN COMES BACK TO PROPER SIZE.  INTERMITTENT.  TIME SINCE REPAIR 0:00.
